New areas of fixed point results for multi-valued mappings and its applications

Document Type : Original Article

Authors

1 Department of Basic Sciences, Langarud branch, Islamic Azad University, Langarud, Iran

2 Depatrtment of mathematics, University of Bonab, Bonab, Iran

Abstract

In this paper, the notion of limit property (Tayyab kamran, 2004) and some notions and theorems (Tayyab kamran & Calogero Vetro & Muhammad Usman Ali & Mehwish Waheed, 2017) on metric space are generalized for multi-valued function on S-m spaces. We also present an application to nonlinear integral equations.

Keywords

Main Subjects


[1] P. Amiri, H. Afshari, Common fixed point results for multi-valued mappings in complex-valued double controlled metric spaces and their applications to the existence of solution of fractional integral inclusion systems, Chaos, Solitons and Fractals, 154 2022, 111622.
[2] S.M.A. Aleomraninejad, I.M. Erhan, M.A. Kutbi, M. Shokouhnia, Common fixed point of multifunctions on partial metric spaces, Fixed point Theory Appl., 2015 2015.
[3] H. Afshari, S.M.A. Aleomraninejad , Some fixed point results of F-contraction mapping in Dmetric spaces by Samet’s method. Journal of Mathematical Analysis and Modeling, 2(3) 2021: 1-8.
[4] M. Berinde, V. Berinde, On general class of multi-valued weakly Picard mappings, J. Math. Anal. 326 2007, 772-782.
[5] N.V. Dung, N.T. Hieu, S. Radojevic, Fixed point theorems for g-monotone maps on partially ordered S-metric spaces, Filomat, 2014, 1885-1898.
[6] V. Gupta, R. Deep, Some coupled fixed point theorems in partially ordered S-metric spaces, Miskols mathematical notes, 16(1) 2015, 181-194.
[7] T. Kamran, Coincidence and fixed points for hybrid strict contractions, J. Math. Anal. Appl., 299(1) 2004, 235-241.
[8] T. Kamran, Calogero Vetro, Muhammad Usman Ali, Mehwish Waheed, A fixed point Theorem for G-Monotone Multivalued Mapping with Application to Nonlinear Integral Equations, Filomat, 2017, 2045-2052.
[9] J. Mojaradiafra, M. Sabbaghan, Some new applications of S-metric spaces by weakly compatible pairs with limit property, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math, 28(1) 2021, 1-13.
[10] S.B. Nadler, Multi-valued contraction mapping, Pac. j. Math. 30 1969, 475-488.
[11] A. Pourgholam, M. Sabbaghan, SH-metric spaces and fixed point theorems for multivalued weak contraction mappings, Mathematical science, 15(4) 2021, 377-385.
[12] S. Sedghi, N. Shobe, A. Alioche, A generalization of fixed point theorems in S-metric spaces, Mat.Vesn., 64(3) 2012, 258-266.
[13] T. Zamfirescu, Fixed point theorems in metric spaces, Arch. Math. (Basel), 231972, 292-298.